GBS Operators of LupaAY-Durrmeyer Type Based on Polya Distribution


Agrawal P. N. , İSPİR N. , Kajla A.

RESULTS IN MATHEMATICS, vol.69, pp.397-418, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 69
  • Publication Date: 2016
  • Doi Number: 10.1007/s00025-015-0507-6
  • Title of Journal : RESULTS IN MATHEMATICS
  • Page Numbers: pp.397-418

Abstract

In this paper, we study an extension of the bivariate LupaAY-Durrmeyer operators based on Polya distribution. For these operators we get a Voronovskaja type theorem and the order of approximation using Peetre's K-functional. Then, we construct the Generalized Boolean Sum operators of LupaAYaEuro"Durrmeyer type and estimate the degree of approximation in terms of the mixed modulus of smoothness.